JOURNAL BROWSE
Search
Advanced SearchSearch Tips
NORMAL NUMBERS MOD 2 ON THE LOGISTIC MAP
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Honam Mathematical Journal
  • Volume 35, Issue 4,  2013, pp.765-773
  • Publisher : The Honam Mathematical Society
  • DOI : 10.5831/HMJ.2013.35.4.765
 Title & Authors
NORMAL NUMBERS MOD 2 ON THE LOGISTIC MAP
Ahn, Young-Ho;
  PDF(new window)
 Abstract
We show that for the logistic map, almost every x is a normal number mod 2 with respect to all intervals except for .
 Keywords
normal number mod 2;logistic map;tent map;ergodic;
 Language
English
 Cited by
 References
1.
Y. Ahn and G. H. Choe, Spectral types of skewed Bernoulli shift, Proc. Amer. Math. Soc. 128 (2000), 503-510. crossref(new window)

2.
Y. Ahn, A class of compact group extensions of ${\beta}$-transformations, J. Math. Anal. Appl. 376 (2011), 154-161. crossref(new window)

3.
G. H. Choe, Computational Ergodic Theory, Springer-Verlag, 2005.

4.
G. H. Choe, T. Hamachi and H. Nakada Skew product and mod 2 normal numbers, Studia Math. 165 (2004), 53-60 crossref(new window)

5.
W. Rudin, Real and Complex Analysis, McGraw-Hill, 1986.

6.
W. A. Veech, strict ergodicity of uniform distribution and Kronecker-Weyl theorem mod 2, Tran. Amer. Math. Soc. 140 (1969), 1-33.

7.
P.Walters, An Introduction to Ergodic Theory, Springer-Verlag, New York, 1982.